Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12

Thread: My Head Hurts!!

  1. #1
    DoctaBig's Avatar
    DoctaBig is offline Member
    Join Date
    Jun 2003
    Location
    Taco Bell
    Posts
    739

    My Head Hurts!!

    I dunno what my deal is, but i had a really bad headache all day at work so i took my blood pressure. ****ed if it wasnt 165/75 the first try and 150/75 the second time...which is pretty horrible for a 21 year old, whose never had any problems. Then at the gym tonight i got a nose bleed halfway through my routine... im relatively prone to nose bleeds but thats my first one in a few months.

    So here's my plan tell me what you think...
    1) watch my bp/symptoms for the next week and see how things go
    2) if problem percists start taking either arimidex for the water retention or possibly hctz, i would go the lasix route, but that stuff scares me...i dunno why, but they do.
    3) keep on keepin on..lol

    what do ya think

    fyi i take 20 mg of nolva a day right now, plus im on week 6 of my below first cycle.

  2. #2
    Rhino58's Avatar
    Rhino58 is offline Senior Member
    Join Date
    Jul 2002
    Location
    San Diego
    Posts
    1,454
    Dbol gives me monster headaches, drink more water. I am not sure lasix is the right choice as well.

  3. #3
    BUYLONGTERM's Avatar
    BUYLONGTERM is offline Anabolic Member
    Join Date
    Feb 2003
    Posts
    8,067
    Well, pay very close attention to your BP. You want to be very careful. If it were me, I'd see a dr.! I realize your prone to nosebleeds, but they are also an indication of high BP.

  4. #4
    tbrocato's Avatar
    tbrocato is offline Member
    Join Date
    Oct 2003
    Posts
    786
    Quote Originally Posted by buylongterm
    Well, pay very close attention to your BP. You want to be very careful. If it were me, I'd see a dr.! I realize your prone to nosebleeds, but they are also an indication of high BP.
    yes I would go see a doctor if your problems are still there in a couple days.

  5. #5
    Join Date
    Dec 2003
    Posts
    3,145
    Start with the Adex....it should definitely help.

  6. #6
    groverman1's Avatar
    groverman1 is offline Cross Dressing Member
    Join Date
    Jul 2003
    Location
    Motor City
    Posts
    2,548
    That BP is too high for your age, watch that sheot like a guard dog, don't want you to stroke out.

  7. #7
    widowmaker2's Avatar
    widowmaker2 is offline Senior Member
    Join Date
    Mar 2004
    Posts
    1,202
    id go see your doctor dude ...no joke....let him know whats going on..my MD know about my aas use ...its all confidential

  8. #8
    djboots's Avatar
    djboots is offline Associate Member
    Join Date
    Feb 2004
    Location
    Detroit
    Posts
    499
    oh my god the d-bol head aches!!!!!!!!!!!!!!!!! ouch

  9. #9
    daman1's Avatar
    daman1 is offline Diet Specialist
    Join Date
    Dec 2003
    Location
    beatin it up...
    Posts
    3,200
    Quote Originally Posted by buylongterm
    Well, pay very close attention to your BP. You want to be very careful. If it were me, I'd see a dr.! I realize your prone to nosebleeds, but they are also an indication of high BP.
    I agree a 100%

  10. #10
    DoctaBig's Avatar
    DoctaBig is offline Member
    Join Date
    Jun 2003
    Location
    Taco Bell
    Posts
    739
    i intend on continuing to watch my bp, hopefully its a temporary thing....Going to the doc is not really high on my list for a few reasons 1) no insurance 2) whole being in pharm school thing, i dont want there to be problems...confidientality is not perfect...trust me!! But, im not retarded; if the troubles percist i will definately go see the doc . by the way...im not on d-bol, and from the sounds of it...im gonna stay away.

    thanks for you guys' help and i appologize for the HORRIBLE grammar/spelling. im on my way out the door and i wrote this in like 2 minutes

  11. #11
    powerlifter's Avatar
    powerlifter is offline Anabolic Member
    Join Date
    Feb 2004
    Posts
    3,651
    Bro EQ is notorious for upping your BP - keep checking it - start the l-dex should help bring it down - keep us posted

  12. #12
    DoctaBig's Avatar
    DoctaBig is offline Member
    Join Date
    Jun 2003
    Location
    Taco Bell
    Posts
    739
    Quote Originally Posted by powerlifter
    Bro EQ is notorious for upping your BP - keep checking it - start the l-dex should help bring it down - keep us posted
    how about letro liquid...Power, do you see any benefit to running letro over l-dex. I believe its a little stronger and i can get it cheaper...what do ya think???

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •